MathSciNet Relay Station
MathSciNet bibliographic data
MR328575 (48 #6917) 46E30
Gamlen, J. L. B.; Gaudet, R. J. On subsequences of the Haar system in $L\sb{p}$ $[1,\,1](1\leq p\leq \infty )$. Israel J. Math. 15 (1973), 404–413.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement